波兰科学研究院数学研究所
期刊
会议
图书
作者:Dongyang Chen , William B. Johnson , Bentuo Zheng
来源:[J].Studia Mathematica(IF 0.549), 2011, Vol.206, pp.175-190IMPAS
摘要:Let $T$ be a bounded linear operator on $X=(\sum \ell_{q})_{{p}}$ with $1\le q < \infty$and $1< p< \infty$. Then $T$ is a commutator if and only if for all non-zero $\lambda\in \mathbb{C}$, the operator$T-\lambda I$ is not $X$-strictly singular.
作者:Dongyang Chen , William B. Johnson , Bentuo Zheng
来源:[J].Studia Mathematica(IF 0.549), 2014, Vol.223, pp.187-191IMPAS
摘要:We give a corrected proof of Theorem 2.10 in our paper “Commutators on $(\sum \ell _q)_p$” [Studia Math. 206 (2011),175–190] for the case $1< q< p< \infty $. The case when $1=q< p< \infty $ remains open. As a consequence, the Main Theorem and Corollary 2.17 in that pape...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×